Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


A Generalized Class of Ratio-Cum-Dual to Ratio Estimators of Finite Population Mean Using Auxiliary Information in Sample Surveys

PP: 203-211
Housila P. Singh, Surya Kant Pal, Vishal Mehta,
In this paper, we have suggested a general class of ratio-cum-dual to ratio type estimators of finite population mean using an auxiliary variable, (say x ) that is correlated with the variable of interest (say y ). The proposed class of estimators includes several known estimators based on transformation in auxiliary variable x . The bias and mean squared error (MSE) expressions of the proposed class of estimators have been obtained to the first degree of approximation. We have compared the generalized ratio-cum-dual to ratio type estimators of finite population mean to the usual unbiased estimator and various existing ratio, product and ratio-cum-product type estimators. It is found that the suggested estimators are better than other existing estimators under some realistic conditions. Numerical illustrations are given in support of the present study.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved